# SDR USAA920082075

- Difficulty date: November 9, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 65,755 hours, 45,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C3267723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN LAV SPILL MAJOR REPAIR NR 6135576 CORROSION ON SHEAR WEB AT BS986.5, WL207.8, BETWEEN RBL38 TO RBL40.  REPAIRED SHEAR WEB AT BS986.5, WL207.8, BETWEEN RBL38 TO RBL40 IAW BOEING DRAWING NR 65C32677.
